# SDR DALA2021072004103

- Difficulty date: July 19, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 89,449 hours, 41,172 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 FLIGHT ATTENDANT REPORTS 1R DOOR IS DIFFICULT TO ARM. CORRECTIVE ACTION: LUBED MECHANISM - CKS GOOD. (7851070)
